# SDR 2008UALA05639

- Difficulty date: September 5, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 29,353 hours, 7,745 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Condition: Inoperative
- Location: Main Battery
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BATTERY CHARGER STATUS MESSAGE.  FOUND FAULTY BATTERY/CHARGER.  REPLACED BATTERY & CHARGER.  OP CHECKS OKAY FOR SERVICE.
